# SDR 95FDEA01580

- Difficulty date: October 19, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N484FE
- Make and model: Boeing 727227
- Aircraft serial: 21466
- System (JASC): 5314 · Fuselage Main, Keel
- Part: Keel Beam
- Part number: 65C317681
- Condition: Corroded
- Location: Bs 1000
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION IN AFT CARGO BAY, CORROSION FOUND ON SIDE OF STR 29, KEEL BEAM STA 1000 LBL 9.  REMOVED AND REPLACED KEEL BEAM PER FEDEX EO NR 7-5310-7-2356 REV C PART 5.
